# SDR AALA20150408011

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 47,102 hours, 22,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FS 1474 APPROX 13" ABOVE RT AIR STAIR DOOR.  STOP DRILLED CRACK IAW SRM 51-01-00 & INSTALLED DOUBLER IAW SRM 53-01-00-001.
